MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823162
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 08/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a hakim valve (id 823162) was implanted on (b)(6) 2024.After the procedure, the hydrocephalus of the patient didn't improve.On (b)(6) 2024, the physician conducted the revision procedure and found that the valve was broken.Therefore, the valve was removed and replaced.After the procedure, the patient felt better and discharged from the hospital on (b)(6) 2024.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information received.The valve was removed and replaced on (b)(6) 2024.All broken parts were recovered.There is no information available on whether the patient experienced any signs or symptoms due to the device issue.It is unknown if an x-ray was taken to assure that no broken parts left in the patient.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim valve (id 823162) was returned for evaluation.Device history record (dhr)- the product code 82-3162 with lot 6987042, conformed to the specifications when released to stock.Failure analysis - the position of the cam when valve was received was on setting 40 mmh2o.The valve was visually inspected; the siphon guard was broken.Cut and tear mark were noted on the siphon guard and housing.The complaint was confirmed root cause analysis - the root cause for the issue reported by the customer could be due to a sharp or pointed object coming into contact with the valve or atypical handling, as noted in the surgical procedure precautions section in instruction for use (ifu), silicone has a low cut/tear resistance.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20472665
Report Number3013886523-2024-00321
Device Sequence Number17949074
Product Code JXG
UDI-Device Identifier10381780519232
UDI-Public(01)10381780519232(17)271231(10)6987042
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823162
Device Lot Number6987042
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2024
Supplement Date Received by Manufacturer10/22/2024
02/03/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date11/07/2024
02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian